Catalog Home Page

Matrix completions and chordal graphs

Harrison, K.J. (2003) Matrix completions and chordal graphs. Acta Mathematica Sinica, 19 (3). pp. 577-590.

Link to Published Version:
*Subscription may be required


In a matrix-completion problem the aim is to specify the missing entries of a matrix in order to produce a matrix with particular properties. In this paper we survey results concerning matrix-completion problems where we look for completions of various types for partial matrices supported on a given pattern. We see that the existence of completions of the required type often depends on the chordal properties of graphs associated with the pattern.

Publication Type: Journal Article
Publisher: Springer-Verlag
Item Control Page Item Control Page